Tohoku Mathematical Journal

Affine hypersurfaces with parallel cubic forms

Neda Bokan, Katsumi Nomizu, and Udo Simon

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 42, Number 1 (1990), 101-108.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227697

Digital Object Identifier
doi:10.2748/tmj/1178227697

Mathematical Reviews number (MathSciNet)
MR1036477

Zentralblatt MATH identifier
0696.53006

Subjects
Primary: 53A15: Affine differential geometry

Citation

Bokan, Neda; Nomizu, Katsumi; Simon, Udo. Affine hypersurfaces with parallel cubic forms. Tohoku Math. J. (2) 42 (1990), no. 1, 101--108. doi:10.2748/tmj/1178227697. https://projecteuclid.org/euclid.tmj/1178227697


Export citation

References

  • [1] W. BLASCHKE, Vorlesungen iiber Differentialgeometrie, II, Affine Differentialgeometrie, Berlin, Springer, 1923.
  • [2] K. NOMIZU, Introduction to Affine Differential Geometry, Part I, Lecture Notes, MPIpreprint 88-37
  • [3] K. NOMIZU AND U. PINKALL, On the geometry of affine immersions, Math. Z. 195(1987), 165-178
  • [4] K. NOMIZU AND U. PINKALL, Cayley surfaces in affine differential geometry, MPI preprint 88-20, Thoku Math. J. 41 (1989), 589-596.
  • [5] P. A. SCHIROKOW AND A. P. SCHIROKOW, Affine Differentialgeometrie, Teubner, Leipzig, 1962
  • [6] U. SIMON, Zur Entwicklung der affinen Differentialgeometrie nach Blaschke, Gesammelte Werk W. Blaschke, Band 4, Thales, Essen, 1985.
  • [7] P. VERHEYEN AND L. VERSTRAELEN, Locally symmetric affine hypersurfaces, Proc. Amer. Math. Soc 93 (1985), 101-103.